# SDR 08FDEA03126

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION BETWEEN FRAME 30 AND FRAME 31; RBL 37 INCHES.  REMOVED CORROSION IAW AMM 51-74-10-8; PGS 1-2.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED DAMAGED SEAT TRACK, DRILLED IAW SRM 51-40-21 PARA 7 AND SRM 53-10-16 FIG 201/201A.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  RESTORED CIC IAW SRM 51-22-00.
